# SDR A6WA200740712

- Difficulty date: December 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,718 hours, 11,640 cycles
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC CONNECTOR LANDING STRUCTURE OF ACCESS DOOR FOUND CRACKED APPROX 2.500 INCH.  AC CONNECTOR ACCESS DOOR LANDING REPAIRED IAW REO 601R-53-11-569, REV A.  (K)
